# SDR RAIA2011012000005

- Difficulty date: January 20, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,864 hours, 26,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567005412
- Condition: Cracked
- Location: Rt Wing
- Part time: 28,864 hours, 26,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE DISCOVERED A 2.5 INCH CRACK IN THE RT WING TRAILING EDGE RIB NR 5 (BETWEEN SPAR II AND SPAR III).  CRACK WAS REPAIRED WITH FILLER AND DOUBLER IN ACCORDANCE WITH THE AIRCRAFT MANUFACTURER'S ETD2011-145/00539.
